ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Trajectory controllability of nonlinear integro-differential system

Chalishajar, DN and George, RK and Nandakumaran, AK and Acharya, FS (2010) Trajectory controllability of nonlinear integro-differential system. In: Journal of the Franklin Institute, 347 (7). pp. 1065-1075.

[img] PDF
system.pdf - Published Version
Restricted to Registered users only

Download (168kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.jfranklin.2010.03.014


A stronger concept of complete (exact) controllability which we call Trajectory Controllability is introduced in this paper. We study the Trajectory Controllability of an abstract nonlinear integro-differential system in the finite and infinite dimensional space setting. (C) 2010 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Trajectory controllability;Monotone operator theory;Set valued function;Lipschitz continuity
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 09 Aug 2010 08:50
Last Modified: 19 Sep 2010 06:13
URI: http://eprints.iisc.ac.in/id/eprint/31207

Actions (login required)

View Item View Item